MathSciNet Relay Station
MathSciNet bibliographic data
MR1441987 35J60 (35D10 49L25)
Alvarez, O.; Lasry, J.-M.; Lions, P.-L. Convex viscosity solutions and state constraints. J. Math. Pures Appl. (9) 76 (1997), no. 3, 265–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement